# SDR SWIA201541301

- Difficulty date: May 27, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 32,333 hours, 19,344 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E RIB, SS 58.41, AT INBD.  SLAT SEAL RETAINER ATTACHMENT, UPPER END AREA, 2 RIVET HOLES ELONGATED.  REPAIRED RT INBD WING L/E RIB, SS 58.41, AT INBD L/E UPPER AREA, ELONGATED HOLES IAW REO.
